# SDR MALA975878

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846MA
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MS25231316
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FORWARD OVERHEAD EMERGENCY LIGHT INOP.  MAINTENANCE RELAMPED OVERHEAD LIGHT, OPS CHECK GOOD.
